# SDR CA980616015

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 6420 · Tail Rotor Head
- Part: Spider
- Part number: 350A33212900
- Condition: Fretted
- Location: Tail Rotor
- Part time: 2,325 hours
- Component: 350A33200405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 331 HOURS AFTER INCORPORATION OF SB 65.00.35, BEARING RETAINING NUT 350A33-2149-21 LOST TORQUE ALLOWING BEARING TO SPIN ON ROTATING SPIDER SHAFT.  OTHER THAN LOSS OF TORQUE ON THE RETAINING NUT, THE ONLY OTHER INDICATION WAS A SLIGHT AXIAL PLAY IN THE NON-ROTATING SPIDER.
